MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.5MM RAPID RESORBABLE CORTEX SCREW 4MM-STERILE; BONE PLATE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.5MM RAPID RESORBABLE CORTEX SCREW 4MM-STERILE; BONE PLATE
Model Number 805.604.02S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on an unknown date, the patient underwent orif of frontal sinus fracture.During the surgery, the screw head was broken while the surgeon was inserting the resorbable screw.The broken part of the screw is remains in the patient.The surgery was completed successfully.The patient outcome was unknown.This complaint involves one (1) device.This report is for (1) 1.5mm rapid resorbable cortex screw 4mm-sterile this report is 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
(b)(4) additional narrative: complainant part is not expected to be returned for manufacturer review/ investigation.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.The product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot part: 805.604.02s lot: 7l03955 manufacturing site: (b)(4) release to warehouse date: july 16, 2020 expiration date: june 01, 2023.A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
1.5MM RAPID RESORBABLE CORTEX SCREW 4MM-STERILE
Common Device Name
BONE PLATE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12572337
Report Number2939274-2021-05903
Device Sequence Number3686784
Product Code JEY
UDI-Device Identifier20887587061655
UDI-Public20887587061655
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K062789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2023
Device Model Number805.604.02S
Device Catalogue Number805.604.02S
Device Lot Number7L03955
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/07/2021
Initial Report FDA Received Date10/04/2021
Patient Sequence Number1